RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 18, Number 2  


Methods for the approximating the discontinuity lines of a noisy function of two variables with countably many singularities
A. L. Ageev, T. V. Antonova
3
Calculation of transient fluid flow regimes in pipeline networks
K. R. Aida-zade, Y. R. Ashrafova
12
Solvability of a boundary value problem for stationary equations of magnetohydrodynamics of a viscous heat-conducting fluid
G. V. Alekseev
24
The method of differential relations and nonlinear inverse problems
Yu. E. Anikonov, M. V. Neshchadim
36
Representation of consistency conditions on characteristics
V. M. Galkin
48
On the uniform convergence of piecewise linear solutions to the equilibrium capillary surface equation
A. A. Klyachin
52
On search for an optimal parameter for a smoothing spline
P. V. Mokshin, A. I. Rozhenko
63
An equilibrium problem for an elastic plate with an inclined crack on the boundary of a rigid inclusion
N. V. Neustroeva
74
Analysis of solutions to mathematical models of epidemic processes with common structural properties
N. V. Pertsev
85
On a problem of reconstructing the bottom configuration of a fluctuating ocean
I. V. Prokhorov, A. A. Sushchenko, V. A. Kan
99
Ray approximations for the shock waves of an elastic deformation of axisymmetric type in a cylindrical layer
V. E. Ragozina, Yu. E. Ivanova
111
Method of decomposition of the computational domain in problems of high-current electronics
V. M. Sveshnikov
124
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020